Accessibility navigation


Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Date | No Grouping | Item Type
Jump to: 2017 | 2016 | 2014
Number of items: 3.

2017

Infusino, M., Kuna, T., Lebowitz, J. L. and Speer, E. R. (2017) The truncated moment problem on N0. Journal of Mathematical Analysis and Applications, 452 (1). pp. 443-468. ISSN 0022-247X doi: https://doi.org/10.1016/j.jmaa.2017.02.060

2016

Kuna, T., Caglioti, E. and Infusino, M. (2016) Translation invariant realizability problem on the d-dimensional lattice: an explicit construction. Electronic Communications in Probability, 21. 45. ISSN 1083-589X doi: https://doi.org/10.1214/16-ECP4620

2014

Infusino, M., Kuna, T. and Rota, A. (2014) The full infinite dimensional moment problem on semi-algebraic sets of generalized functions. Journal of Functional Analysis, 267 (5). pp. 1382-1418. ISSN 0022-1236 doi: https://doi.org/10.1016/j.jfa.2014.06.012

This list was generated on Sat Nov 28 10:44:49 2020 UTC.

Page navigation